Skip to menu Skip to content Skip to footer

2025

Journal Article

On Exponential‐Family INGARCH Models

Huang, Alan, Fung, Thomas, Macaskill, Kyle and Aukes, Rowan (2025). On Exponential‐Family INGARCH Models. Journal of Time Series Analysis, 1-7. doi: 10.1111/jtsa.12831

On Exponential‐Family INGARCH Models

2023

Journal Article

A fast look-up method for Bayesian mean-parameterised Conway-Maxwell-Poisson regression models

Philipson, Pete and Huang, Alan (2023). A fast look-up method for Bayesian mean-parameterised Conway-Maxwell-Poisson regression models. Statistics and Computing, 33 (4) 81, 1-16. doi: 10.1007/s11222-023-10244-0

A fast look-up method for Bayesian mean-parameterised Conway-Maxwell-Poisson regression models

2022

Journal Article

On arbitrarily underdispersed discrete distributions

Huang, Alan (2022). On arbitrarily underdispersed discrete distributions. The American Statistician, 77 (1), 1-17. doi: 10.1080/00031305.2022.2106305

On arbitrarily underdispersed discrete distributions

2022

Journal Article

Temporal variation of imidacloprid concentration and risk in waterways discharging to the Great Barrier Reef and potential causes

Warne, Michael St.J., Turner, Ryan D.R., Davis, Aaron.M., Smith, Rachael and Huang, A. (2022). Temporal variation of imidacloprid concentration and risk in waterways discharging to the Great Barrier Reef and potential causes. Science of the Total Environment, 823 153556, 153556. doi: 10.1016/j.scitotenv.2022.153556

Temporal variation of imidacloprid concentration and risk in waterways discharging to the Great Barrier Reef and potential causes

2021

Journal Article

Consistent second-order discrete kernel smoothing using dispersed Conway–Maxwell–Poisson kernels

Huang, Alan, Sippel, Lucas and Fung, Thomas (2021). Consistent second-order discrete kernel smoothing using dispersed Conway–Maxwell–Poisson kernels. Computational Statistics, 37 (2), 551-563. doi: 10.1007/s00180-021-01144-w

Consistent second-order discrete kernel smoothing using dispersed Conway–Maxwell–Poisson kernels

2019

Journal Article

Bayesian Conway–Maxwell–Poisson regression models for overdispersed and underdispersed counts

Huang, A. and Kim, A. S. I. (2019). Bayesian Conway–Maxwell–Poisson regression models for overdispersed and underdispersed counts. Communications in Statistics: Theory and Methods, 50 (13), 1-12. doi: 10.1080/03610926.2019.1682162

Bayesian Conway–Maxwell–Poisson regression models for overdispersed and underdispersed counts

2018

Journal Article

Profile likelihood ratio tests for parameter inferences in generalised single-index models

Zhang, Nanxi and Huang, Alan (2018). Profile likelihood ratio tests for parameter inferences in generalised single-index models. Journal of Nonparametric Statistics, 30 (4), 1-16. doi: 10.1080/10485252.2018.1506121

Profile likelihood ratio tests for parameter inferences in generalised single-index models

2017

Journal Article

Mean-parametrized Conway-Maxwell-Poisson regression models for dispersed counts

Huang, Alan (2017). Mean-parametrized Conway-Maxwell-Poisson regression models for dispersed counts. Statistical Modelling: An International Journal, 17 (6), 359-380. doi: 10.1177/1471082X17697749

Mean-parametrized Conway-Maxwell-Poisson regression models for dispersed counts

2017

Journal Article

On generalized estimating equations for vector regression

Huang, Alan (2017). On generalized estimating equations for vector regression. Australian and New Zealand Journal of Statistics, 59 (2), 195-213. doi: 10.1111/anzs.12191

On generalized estimating equations for vector regression

2017

Journal Article

Orthogonality of the mean and error distribution in generalized linear models

Huang, Alan and Rathouz, Paul J. (2017). Orthogonality of the mean and error distribution in generalized linear models. Communications in Statistics - Theory and Methods, 46 (7), 3290-3296. doi: 10.1080/03610926.2013.851241

Orthogonality of the mean and error distribution in generalized linear models

2014

Journal Article

Joint estimation of the mean and error distribution in generalized linear models

Huang, Alan (2014). Joint estimation of the mean and error distribution in generalized linear models. Journal of The American Statistical Association, 109 (505), 186-196. doi: 10.1080/01621459.2013.824892

Joint estimation of the mean and error distribution in generalized linear models

2014

Conference Publication

Directing human attention with pointing

Wang, Xun, Williams, Mary-Anne, Gardenfors, Peter, Vitale, Jonathan, Abidi, Shaukat, Johnston, Benjamin, Kuipers, Benjamin and Huang, Alan (2014). Directing human attention with pointing. 23rd IEEE International Symposium on Robot and Human Interactive Communication, IEEE RO-MAN 2014, Edinburgh, United Kingdom, 25 - 29 August 2014. Piscataway, NJ, United States: Institute of Electrical and Electronics Engineers. doi: 10.1109/ROMAN.2014.6926249

Directing human attention with pointing

2013

Journal Article

Self-organization of bacterial biofilms is facilitated by extracellular DNA

Gloag, Erin S., Turnbull, Lynne, Huang, Alan, Vallotton, Pascal, Wang, Huabin, Nolan, Laura M., Mililli, Lisa, Hunt, Cameron, Lu, Jing, Osvath, Sarah R., Monahan, Leigh G., Cavaliere, Rosalia, Charles, Ian G., Wand, Matt P., Gee, Michael L., Prabhakar, Ranganathan and Whitchurch, Cynthia B. (2013). Self-organization of bacterial biofilms is facilitated by extracellular DNA. Proceedings of the National Academy of Sciences of the United States of America, 110 (28), 11541-11546. doi: 10.1073/pnas.1218898110

Self-organization of bacterial biofilms is facilitated by extracellular DNA

2013

Journal Article

Density estimation and nonparametric inferences using maximum likelihood weighted kernels

Huang, Alan (2013). Density estimation and nonparametric inferences using maximum likelihood weighted kernels. Journal of Nonparametric Statistics, 25 (3), 561-571. doi: 10.1080/10485252.2013.797090

Density estimation and nonparametric inferences using maximum likelihood weighted kernels

2013

Journal Article

Simple marginally noninformative prior distributions for covariance matrices

Huang, Alan and Wand, M. P. (2013). Simple marginally noninformative prior distributions for covariance matrices. Bayesian Analysis, 8 (2), 439-452. doi: 10.1214/13-BA815

Simple marginally noninformative prior distributions for covariance matrices

2012

Journal Article

Proportional likelihood ratio models for mean regression

Huang, Alan and Rathouz, Paul J. (2012). Proportional likelihood ratio models for mean regression. Biometrika, 99 (1), 223-229. doi: 10.1093/biomet/asr075

Proportional likelihood ratio models for mean regression

2009

Journal Article

Robust permutation tests for two samples

Huang, Alan, Jin, Rungao and Robinson, John (2009). Robust permutation tests for two samples. Journal of Statistical Planning and Inference, 139 (8), 2631-2642. doi: 10.1016/j.jspi.2008.12.003

Robust permutation tests for two samples